# SDR USAA2009090892387

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 2,363 hours, 691 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: L4 Door
- Part time: 2,363 hours, 691 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 257 - PHX - EMERGENCY EGRESS SYSTEM - CHRONIC HISTORY OF L-4 DOOR ASSIST BOTTLE SERVICING.  MAINTENANCE REPLACED DIAPHRAGM AND PACKING SEALS AND SERVICED BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-860-002.
